# SDR FDKA2009070200141

- Difficulty date: July 2, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 11,587 hours, 11,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6229 IAD.  AFT CEILING EMERGENCY EXIT LOCATOR FWD LIGHT OUT.  MX RE-SECURED LIGHT CONNECTOR, OPS GOOD.
